# SDR HALA0800819

- Difficulty date: October 20, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 63,970 hours, 30,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CLOSING MAIN CABIN DOOR, SLIDE LIGHT STARTED FLASHING.  OPS CHECKED R1 DOOR SLIDE ARM/DISARM SYSTEM PER AMM 52-73-00, NO DEFECTS NOTED OK FOR SERVICE.
